2010/06/23

Ibuclin

Composition, structure and packing

Dispersible tablets for children with splashes of pink, round, flat, beveled edges, with the risk on one side, with the smell of mint.

1 tab.
Paracetamol 125 mg
Ibuprofen 100 mg

Excipients: microcrystalline cellulose, corn starch, glycerol, sodium starch glycolate, silica colloidal anhydrous, lactose, talc, magnesium stearate, Ponceau 4R, orange flavoring, pineapple flavoring, peppermint oil, aspartame.

Coated tablets orange kapsulovidnye, with risks on the one side on the break - core white or nearly white.

1 tab.
Paracetamol 325 mg
Ibuprofen 400 mg

Excipients: microcrystalline cellulose, corn starch, glycerol, sodium karboksimetilkrahmal, a colloidal anhydrous silica, talc, magnesium stearate, gipromelloza, macrogol, Sunset yellow paint, titanium dioxide, polysorbate, sorbic acid, dimethicone.

Clinico-pharmacological group: Analgesic-antipyretic combination of

Pharmacological action

Ibuprofen - a nonsteroidal anti-inflammatory, anti-inflammatory, antipyretic and analgesic effects.

Paracetamol analgesic non-narcotic means, has analgesic and antipyretic effect.

The effectiveness of combinations of these drugs is higher than the individual components.

Statement

Ibuklin apply at
moderate pain syndromes of different origin (for osteoarthritis, arthropathy, osteochondrosis, with headache, toothache, neuralgia, often resulting in sprains, dislocations and fractures, dysmenorrhea, pain in the postoperative period),
can be used to reduce elevated body temperature during cold and other infectious and inflammatory diseases.

The feasibility of using the drug as a refrigerant is solved in each case depending on the severity, nature and portability of fever.

Dosage regimen

Ibuklin for children to use should be suspended in 5 ml (1 teaspoon) of water.

The daily dose depends on age and weight of the child:

Age
2-3 years (body weight 11-15 kg) - 3 tablets per day.
4-5 years (16-21 kg) - 4 tablets per day,
6-8 years (22-26 kg) - up to 6 tablets per day.

With impaired renal function or liver break between taking the drug should be at least 8 hours.

The drug should not take more than 5 days as an anesthetic and more than 3 days as fever without a doctor's supervision.

Side effect

There may be allergic skin reactions (rash, pruritus, urticaria), pain in the stomach, nausea, headache, dizziness, visual disturbances.

Chronic administration of high doses can cause liver problems and kidney disease, erosive and ulcerative lesions of the gastrointestinal tract, as well as violations of the blood (thrombocytopenia).

About all side (unusual), the effects of the drug, including not specified in these instructions, you should inform your doctor.

Contraindications
individual hypersensitivity to the drug's components,
gastric and duodenal ulcers in acute
gastro-intestinal bleeding
expressed by the dysfunction of the liver or kidneys;
bronchial asthma (aspirinozavisimaya);
lesion of the optic nerve;
genetic absence of glucose-6-phosphate dehydrogenase,
diseases of the blood system, age 2 years.

Pregnancy and lactation

No data are presented.

Cautions

Not described.

Overdose

Symptoms of acute poisoning: nausea, vomiting, stomach pains, in severe cases developed liver failure and coma.

If you suspect a poisoning should immediately seek medical help.

The victim must make a gastric lavage in the first 4:00 of poisoning, appoint adsorbents introduce tools that increase the formation of glutathione (acetylcysteine intravenously or orally in the first 12 hours) and spend symptomatically

Drug Interactions

Long-term combined use of paracetamol increases the risk of nephrotoxic effects.

Combination with ethanol, GCS, corticotropin increases the risk of erosive-ulcerative lesions GIT.

Ibuprofen increases the effects of direct (heparin) and proximity (coumarin derivatives and indandiona) anticoagulants, thrombolytic agents (alteplaza, anistreplase, streptokinase, urokinase), antiplatelet agents, colchicine - increases the risk of hemorrhagic complications.

Enhances hypoglycemic effect of insulin and oral hypoglycemic drugs.

Reduces effects of antihypertensive drugs and diuretics (due to inhibition of renal synthesis of Pg).

Increases the blood concentration of digoxin, drugs Li + and methotrexate.

Caffeine increases the analgesic effect of ibuprofen.

Cyclosporine and drugs Au increase nephrotoxicity.

Tsefamandol, tsefaperazon, tsefotetan, valproic acid, plikamitsin increase the incidence of gipoprotrombinemii.

Terms and Conditions of storage

Do not use after the specified expiration date.